# SDR MWEA030420

- Difficulty date: October 10, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 47,489 hours, 35,566 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: G718902
- Part serial: 135
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER WARNING CAME ON WITH NO OTHER ANNUNCIATIONS.  SMOKE DETECTOR PANEL CIRCUIT BREAKER POPPED.  INSPECTED OVERHEAD PANEL WIRING AND CARGO FIRE SUPPRESSION CONTROL PANEL.  NO VISIBLE DEFECTS NOTED, ALSO INSPECTED CARGO PIT SMOKE DETECTOR.  NO VISIBLE DEFECTS NOTED.  REMOVED AND REPLACED CONTROL PANEL.
